X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (68) 68
mathematics - algebraic geometry (43) 43
algebraic geometry (37) 37
14h10 (19) 19
mathematics, general (15) 15
primary 14h10 (14) 14
moduli space (13) 13
curves (12) 12
geometry (12) 12
mathematics, applied (12) 12
symplectic geometry (11) 11
algebra (6) 6
families (6) 6
hilbert scheme (6) 6
secondary 14h10 (6) 6
mathematics - number theory (5) 5
moduli spaces (5) 5
number theory (5) 5
singularities (5) 5
14d22 (4) 4
[math.math-ag]mathematics [math]/algebraic geometry [math.ag] (4) 4
analysis (4) 4
calculus of variations and optimal control; optimization (4) 4
linear series (4) 4
moduli (4) 4
nodal curves (4) 4
physics, mathematical (4) 4
points (4) 4
stacks (4) 4
topological groups, lie groups (4) 4
varieties (4) 4
14e08 (3) 3
14h50 (3) 3
14j10 (3) 3
14n35 (3) 3
32g15 (3) 3
algebra and number theory (3) 3
algebra/algebraisk analyse: 414 (3) 3
commutative algebra (3) 3
deformations (3) 3
geometry and topology (3) 3
k-theory and homology (3) 3
kodaira dimension (3) 3
mapping class groups (3) 3
matematikk og naturvitenskap: 400 (3) 3
matematikk og naturvitenskap: 400::matematikk: 410::algebra/algebraisk analyse: 414 [vdp] (3) 3
matematikk: 410 (3) 3
mathematics - commutative algebra (3) 3
moduli of curves (3) 3
numbers (3) 3
quantum cohomology (3) 3
rational curves (3) 3
severi varieties (3) 3
space (3) 3
stack (3) 3
vdp (3) 3
vdp::matematikk og naturvitenskap: 400::matematikk: 410::algebra/algebraisk analyse: 414 (3) 3
14d23 (2) 2
14h30 (2) 2
14h37 (2) 2
14h40 (2) 2
14m20 (2) 2
16k50 (2) 2
20g15 (2) 2
abelian differentials (2) 2
algebraic curves (2) 2
algorithms (2) 2
applications of mathematics (2) 2
automorphism group (2) 2
bounds (2) 2
bundles (2) 2
chord diagrams (2) 2
chow ring (2) 2
cohomology (2) 2
complex (2) 2
curve (2) 2
deformation (2) 2
differentials (2) 2
dimension (2) 2
enumerative geometry (2) 2
equisingular families of curves (2) 2
fatgraphs (2) 2
gaussian maps (2) 2
geometri (2) 2
geometric topology (2) 2
gromov-witten invariants (2) 2
high energy physics (2) 2
hodge integrals (2) 2
hurwitz numbers (2) 2
hurwitz spaces (2) 2
integers (2) 2
jacobians (2) 2
johnson homomorphisms (2) 2
k3 surface (2) 2
k3 surfaces (2) 2
localization (2) 2
mathematics - algebraic topology (2) 2
mathematics - combinatorics (2) 2
mathematics - differential geometry (2) 2
mathematics - geometric topology (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the London Mathematical Society, ISSN 0024-6115, 03/2020, Volume 120, Issue 3, pp. 328 - 369
For each universal genus‐g polarization μ of degree d, we construct a universal tropical Jacobian Jμ,gtrop as a generalized cone complex over the moduli space... 
14H40 | 14T05 (primary) | 14H10 | STACK | MATHEMATICS | MODULI SPACE | CURVES | COMPACTIFICATION | GEOMETRY
Journal Article
Advances in geometry, ISSN 1615-7168, 2019, Volume 19, Issue 4, pp. 505 - 526
Let 𝓜 be the moduli space of compact connected hyperbolic surfaces of genus ≥ 2, and 𝓑 ⊂ 𝓜 its branch locus. Let be the Deligne–Mumford compactification of... 
Primary 32G15 | stratification | noded Riemann surfaces | Moduli space | Secondary 14H10 | Loci | Strata
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 10/2005, Volume 130, Issue 1, pp. 1 - 37
We prove a localization formula for the moduli space of stable relative maps. As an application, we prove that all codimension i tautological classes on the... 
MARINO-VAFA | MATHEMATICS | HODGE INTEGRALS | CHOW RINGS | HURWITZ NUMBERS | GROMOV-WITTEN-INVARIANTS | GENUS | PROOF | FORMULA | INTERSECTION THEORY | CONJECTURE | 14F43 | 14D22 | 14H10 | 14C15
Journal Article
Advances in Geometry, ISSN 1615-715X, 04/2018, Volume 18, Issue 2, pp. 161 - 180
We give a precise classification of the pairs ( , ) with a smooth curve of genus and ⊂ a curve of degree two and positive self-intersection. We prove that... 
14H37 | Primary 14H45 | curve | curves in surfaces | Symmetric product | irregular surface | Secondary 14J25 | 14H10 | MATHEMATICS
Journal Article
Bollettino dell'Unione Matematica Italiana, ISSN 1972-6724, 9/2017, Volume 10, Issue 3, pp. 321 - 334
... singularities. Keywords Universal compacti ed Jacobians · Néron models Mathematics Subject Classi cation Primary 14H10; Secondary 14H40 1 Introduction Let f : X → B... 
Mathematics, general | Secondary 14H40 | Mathematics | Primary 14H10 | Universal compactified Jacobians | Néron models
Journal Article
Experimental Mathematics, ISSN 1058-6458, 03/2011, Volume 20, Issue 1, pp. 34 - 56
We give a method for verifying, by a symbolic calculation, the stability or semistability with respect to a linearization of fixed, possibly small, degree m,... 
Primary 14L24 | state polytope | 14H10; Secondary 14D22 | Hilbert stability | State polytope | MATHEMATICS | MODULI SPACE | GEOMETRIC INVARIANT-THEORY | CURVES | 14L24 | 14D22 | 13P10 | 14H10
Journal Article
Manuscripta Mathematica, ISSN 0025-2611, 5/2014, Volume 144, Issue 1, pp. 241 - 252
We determine the cohomology of the Losev–Manin moduli space $${\overline{M}_{0, 2 | n}}$$ M ¯ 0 , 2 | n of pointed genus zero curves as a representation of the... 
Geometry | Topological Groups, Lie Groups | Calculus of Variations and Optimal Control; Optimization | Secondary 14M25 | Mathematics, general | Algebraic Geometry | Mathematics | Primary 14H10 | Number Theory | TORIC VARIETIES | MATHEMATICS | CURVES
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 08/2004, Volume 124, Issue 2, pp. 213 - 257
We construct a compactification M-d of the moduli space of lane curves of degree d. We regard-a plane curve C subset of P-2 as a surface-divisor pair (P-2, C),... 
MATHEMATICS | SINGULARITIES | DEFORMATIONS | Mathematics - Algebraic Geometry | 14E30 | 14J10 | 14H10
Journal Article
Collectanea mathematica (Barcelona), ISSN 2038-4815, 2018, Volume 70, Issue 1, pp. 107 - 115
... map · Wahl map Mathematics Subject Classification Primary 14J28, 14H10 · Secondary 14H51 1 Introduction Let C be a complex projective nonsingular curve of genus... 
Geometry | K3 surface | Secondary 14H51 | Algebra | Gaussian map | Primary 14J28 | Nodal curve | Analysis | Wahl map | Mathematics | Applications of Mathematics | 14H10 | MATHEMATICS | MATHEMATICS, APPLIED | LINEAR SERIES
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 10/2015, Volume 105, Issue 10, pp. 1427 - 1448
In a recent paper, Pandharipande, Solomon and Tessler initiated a study of the intersection theory on the moduli space of Riemann surfaces with boundary. The... 
Geometry | Riemann surfaces with boundary | moduli space | KdV equations | Theoretical, Mathematical and Computational Physics | Primary 35Q53 | Group Theory and Generalizations | Statistical Physics, Dynamical Systems and Complexity | Physics | Secondary 14H10 | PHYSICS, MATHEMATICAL
Journal Article
Geometriae dedicata, ISSN 1572-9168, 2018, Volume 202, Issue 1, pp. 165 - 191
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 2/2010, Volume 144, Issue 1, pp. 171 - 190
The Ptolemy groupoid is a combinatorial groupoid generated by elementary moves on marked trivalent fatgraphs with three types of relations. Through the... 
Ribbon graphs | Ptolemy groupoid | Chord diagrams | Mathematics | 32G15 | Mapping class groups | Fatgraphs | 57M99 | 14H10 | Geometry | 20F38 | 05C25 | 20F34 | 20F99 | SPACE | MATHEMATICS | JOHNSON HOMOMORPHISMS | Business presentations
Journal Article
Advances in Geometry, ISSN 1615-715X, 10/2018, Volume 18, Issue 4, pp. 451 - 465
We exploit an elementary specialization technique to study rational curves on Fano varieties of index one less than their dimension, known as del Pezzo... 
Del Pezzo surface | Lefschetz pencil | 14N25 | 14N35 | Rational curve | Secondary 14N10 | Primary 14H10 | Fano variety of index | 14D05 | 1 | Gromov–Witten invariant | enumerative identity | normal bundle | Fano variety | Gromov-Witten invariant | Fano variety of index n-1 | ENUMERATIVE GEOMETRY | MATHEMATICS | NORMAL-BUNDLES | SPACE-CURVES
Journal Article
Manuscripta Mathematica, ISSN 0025-2611, 5/2016, Volume 150, Issue 1, pp. 137 - 150
We determine the action of the product of symmetric groups on the cohomology of certain moduli of weighted pointed rational curves. The moduli spaces that we... 
Geometry | Topological Groups, Lie Groups | Calculus of Variations and Optimal Control; Optimization | Secondary 20C30 | Mathematics, general | Algebraic Geometry | Mathematics | Primary 14H10 | 14D22 | Number Theory | OPERADS | MATHEMATICS | SPACES | Mathematics - Algebraic Geometry
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 12/2019, Volume 119, Issue 6, pp. 1431 - 1463
We give an inductive proof that the generalized Severi varieties — the varieties which parametrize (irreducible) plane curves of given degree and genus, with a... 
14D06 (primary) | 14H50 | 14H10
Journal Article
Collectanea Mathematica, ISSN 0010-0757, 5/2015, Volume 66, Issue 2, pp. 191 - 202
Harris and Morrison (Invent. Math. 99:321–355, 1990, Theorem 2.5), constructed certain semistable fibrations $$f:F\rightarrow Y$$ f : F → Y in $$k$$ k -gonal... 
Geometry | Algebra | Analysis | Fibration | Gonality | Mathematics | 14H51 | Applications of Mathematics | Moduli of curves | Primary 14D22 | Secondary 14H10 | MATHEMATICS | MATHEMATICS, APPLIED | ALGEBRAIC-SURFACES | MODULI SPACE | GENERAL TYPE | INDEX | CURVES | GEOGRAPHY
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 02/2018, Volume 50, Issue 1, pp. 148 - 158
Let X be a del Pezzo surface of degree 5 defined over a field F. A theorem of Manin and Swinnerton‐Dyer asserts that every Del Pezzo surface of degree 5 is... 
14E08 | 20G15 | 14M20 (primary) | 16K50 | 14H10
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 09/2019, Volume 119, Issue 3, pp. 781 - 813
We study the orbifold Gromov–Witten theory of the quotient [C3/Z3] in all genera. Our first result is a proof of the holomorphic anomaly equations in the... 
14N35 | 53D45 (primary) | 14H10 | MATHEMATICS | COHOMOLOGY | LEFSCHETZ | QUANTUM RIEMANN-ROCH
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 8/2012, Volume 271, Issue 3, pp. 953 - 960
We prove the irreducibility of universal Severi varieties parametrizing irreducible, reduced, nodal hyperplane sections of primitive K3 surfaces of genus g,... 
Mathematics, general | Mathematics | GAUSSIAN MAPS | MATHEMATICS | NODAL CURVES | K-3 SURFACES | RATIONAL CURVES | CANONICAL CURVES | Algebraic Geometry
Journal Article
Selecta Mathematica, ISSN 1022-1824, 1/2016, Volume 22, Issue 1, pp. 417 - 445
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.